# SDR EE4Y20191210416

- Difficulty date: December 10, 2019
- Submitted: December 10, 2019
- Operation: General aviation
- Filed by: Cooperativa Autogestionaria de Servicios Aeroindus, repair station EE4Y151M
- Aircraft: N90NA
- Make and model: Emb ERJ 190-100 IGW
- Aircraft serial: 19000070
- Aircraft time: 37,577 hours, 18,311 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Corroded
- Location: Frames 29-30
- Part time: 37,577 hours, 18,311 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD C/C S-28LH CORRODED BTWN FR29 AND FR30, NOTE: SINCE THAT ALLOWABLE LIMITS NO WERE FOUND, THE DISCREPANCIE WAS SENT A EMBRAER PER PERMANENT REPAIR INSTRUCTIONS, THE PART WAS REPAIRED IAW SRM 53-21-03 REPAIR 51. JOB: A1H247, ITEM: 1-144
